# SDR AU990913

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Agusta A109C
- Engine: Allsn 250C20R1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 1090110424
- Condition: Cracked
- Location: Hydraulic System
- Component: 0128007REV
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC SERVO ACTUATOR LOCATED ON THE LEFT SIDE OF THE GEARBOX CRACKED ON THE UPPER BODY.  LOSS OF NR 2 HYDRAULIC SYSTEM FLUID.
